Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 4, Issue 1, 1 - 109
Articles: 1 - 12 XML export
The Analysis Of Phase Synchrony Of Alpha Band Waves In Detecting The Effect Of Alcohol On Eeg
Author(s): Saeed Erfanian, Mohammad Reza Shokoohi Nia, Mojtaba Shokohi Nia
Pages: 1 - 7
Existence Of Positive Solutions For Third-order Boundary Value Problems
Author(s): N. Nyamoradi
Pages: 8 - 18
Dynamical Systems On Finsler Modules
Author(s): M. Hassani
Pages: 19 - 24
A New Approach To Find All Solutions Of Fuzzy Nonlinear Equations
Author(s): H. Attari, S.h. Nasseri, S. Chitgar And J. Vahidi
Pages: 25 - 31
Two Continuity Concepts In Approximation Theory
Author(s): Hossein Asnaashari
Pages: 32 - 36
Inventory Model For Time Dependent Holding Cost And Deterioration With Salvage Value And Shortages
Author(s): Vinod Kumar Mishra
Pages: 37 - 47
Monte Carlo Simulation For Numerical Integration Based On Antithetic Variance Reduction And Haltons Sequences
Author(s): Farshid Mehrdoust
Pages: 48 - 52
Existence Solution For Class Of P-laplacian Equations
Author(s): Malihe Bagheri, Mahnaz Bagheri
Pages: 53 - 59
Multiple Solution To (p,q)-laplacian Systems With Concave Nonlinearities
Author(s): G.a. Afrouzi , M. Bai
Pages: 60 -70
Adaptive Robust Pid Controller Design Based On A Sliding Mode For Uncertain Chaotic Systems
Author(s): Yaghoub Heidari, Rashin Nimaee Rad
Pages: 71 - 80
Transmission Loss Allocation In The Deregulated Electricity Market Based On The Cooperative Game Theory
Author(s): Ahmad Rostamian, Mostafa Hosseinzadeh, Ahmad Shokrollahi
Pages: 81 - 92
Random Numbers And Monte Carlo Approximation In Fuzzy Riemann Integral
Author(s): Behuroz Fathi- Vajargah, Akram Heidary- Harzavily
Pages: 93 - 101

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more